Bowel issues?

I had surgery on may 10th, ever since I came home my bowel movements are not the same. A few weeks after I got home I had sharp pains in my stomach one day,

And then never again? Not sure if it's related or not. I noticed an increase in mucus that seemed to stop, until a few days ago when I had diarrhea with almost all mucus in the toilet. Then. It stopped. Now everything freaks me out. I sometimes see orange flecks on the toilet paper after wards. Or black flecks. And I also randomly notice little balls of fluffy white stuff in my urine. Not everyday and not every time I go. I saw my general doctor who told me not to worry since I had no pain, and not constant diarreah and the stuff in my urine is probably just discharge. But they didn't do a urine or stool test. I'm just very anxious.. any help?

1 Answer

Relevance
  • Tavy
    Lv 7
    3 years ago

    Any Surgery causes the bowl to stop moving, which is why we are usually given a laxative a few days later. Your colon is getting back into it's normal rythmn. The specks are undigested food, no idea about the fluffy stuff but if you have no pain in peeing I would take what the Doctor says.

    It should all settle down in time.

    mine did.

Still have questions? Get your answers by asking now.